Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 70, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 7, 2008, 8:10 PM CDT for 4 counties in Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2008, 8:10 PM CDT (01:10 UTC)
- Expired
- May 7, 2008, 9:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:15 PM CDT | TSTM WND DMG | Locust Grove, OK | TREES AND POWER POLES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KTSA 080110
TORTSA
OKC035-041-097-131-080215-
/O.NEW.KTSA.TO.W.0070.080508T0110Z-080508T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 915 PM CDT
* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF FOYIL TO 4 MILES SOUTHWEST
OF PRYOR TO 4 MILES NORTHEAST OF CHOUTEAU...MOVING NORTHEAST AT 30
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...LOCUST
GROVE...PRYOR...FOYIL...SALINA...ADAIR...CHELSEA...SPAVINAW...
PENSACOLA...CHLOETA...LANGLEY...BIG CABIN...DISNEY...KETCHUM...
WHITE OAK...VINITA...CLEORA...BERNICE AND GROVE.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3662 9470 3608 9517 3625 9548 3640 9571
3661 9548 3662 9543 3666 9543 3674 9534
TIME...MOT...LOC 0110Z 219DEG 27KT 3635 9557 3627 9535
3624 9529
$$3 follow-up statements
000
WWUS54 KTSA 080118
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT WED MAY 7 2008
OKC035-041-097-131-080215-
/O.CON.KTSA.TO.W.0070.000000T0000Z-080508T0215Z/
ROGERS OK-DELAWARE OK-CRAIG OK-MAYES OK-
818 PM CDT WED MAY 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR MAYES...
SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND NORTHEASTERN ROGERS
COUNTIES...
AT 813 PM CDT...WEATHER SERVICE RADAR CONTINUED TO INDICATE A LINE OF
POTENTIALLY TORNADIC THUNDERSTORMS WITH STRONG LOW LEVEL ROTATION.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH
OF FOYIL TO PRYOR TO LOCUST GROVE...MOVING NORTHEAST AT 35 MPH. THIS
IS A DANGEROUS STORM...A TORNADO IS OCCURRING OR COULD FORM AT ANY
TIME.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FOYIL...
SALINA...BUSHYHEAD...ADAIR...STRANG...CHELSEA...PENSACOLA...
SPAVINAW...BIG CABIN...LANGLEY...CHLOETA...DISNEY...KETCHUM...WHITE
OAK...VINITA...CLEORA...ZENA...BERNICE AND GROVE.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3662 9470 3608 9517 3625 9548 3640 9571
3661 9548 3662 9543 3666 9543 3674 9534
TIME...MOT...LOC 0118Z 214DEG 30KT 3636 9551 3634 9530
3622 9517
$$000
WWUS54 KTSA 080131
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT WED MAY 7 2008
OKC035-041-097-131-080215-
/O.CON.KTSA.TO.W.0070.000000T0000Z-080508T0215Z/
ROGERS OK-DELAWARE OK-CRAIG OK-MAYES OK-
832 PM CDT WED MAY 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR MAYES...
SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND NORTHEASTERN ROGERS
COUNTIES...
AT 830 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BUSHYHEAD TO STRANG
TO SPAVINAW...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHELSEA...
STRANG...SPAVINAW...PENSACOLA...CHLOETA...BIG CABIN...LANGLEY...
DISNEY...WHITE OAK...KETCHUM...ZENA...VINITA...CLEORA...BERNICE AND
GROVE.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3662 9470 3608 9517 3625 9548 3640 9571
3661 9548 3662 9543 3666 9543 3674 9534
TIME...MOT...LOC 0132Z 214DEG 30KT 3651 9545 3641 9518
3634 9506
$$000
WWUS54 KTSA 080212
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT WED MAY 7 2008
OKC035-041-097-131-080222-
/O.EXP.KTSA.TO.W.0070.000000T0000Z-080508T0215Z/
ROGERS OK-DELAWARE OK-CRAIG OK-MAYES OK-
912 PM CDT WED MAY 7 2008
...THE TORNADO WARNING FOR MAYES...SOUTHERN CRAIG...NORTHWESTERN
DELAWARE AND NORTHEASTERN ROGERS COUNTIES EXPIRES AT 915 PM CDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3662 9470 3608 9517 3625 9548 3640 9571
3661 9548 3662 9543 3666 9543 3674 9534
TIME...MOT...LOC 0212Z 214DEG 30KT 3679 9522 3669 9495
3662 9483
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 7:50 PM CDT, 20 minutes earlier.
Area forecast discussion, May 7, 7:50 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT WED MAY 7 2008
.MESOSCALE UPDATE...
VERY PERSISTENT LOW-LEVEL MESOCYCLONES ARE
OCCURRING NOW ALONG THE LINE OF STORMS
MOVING ACROSS EASTERN OKLAHOMA. GIVEN THE
LOW LIFTING CONDENSATION LEVELS AND INCREASING
LOW-LEVEL SHEARS...IT IS LIKELY THAT QUICK SPIN-UP
TORNADOES WILL OCCUR WITH ONE OR MORE OF THE
MESOCYCLONES.
A VERY PERSISTENT MESOCYCLONE TRACKED ACROSS
THE SOUTHEAST SIDE OF THE TULSA METRO AREA
WITH 0 TO 1 KM SHEAR VALUES OF 25 TO 30 KNOTS.
THAT PORTION OF THE LINE MOVING ACROSS SOUTHEAST
OKLAHOMA INTO WEST-CENTRAL ARKANSAS IS NOW
MOVING INTO SHEAR VALUES OF 35 TO 45 KNOTS WHICH
INCREASES THE CONCERN THAT TORNADOES WILL OCCUR WITH
THIS LINE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ062-OKZ063.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, May 7, 5:13 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT WED MAY 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT WED MAY 7 2008 ...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH POTENTIAL FOR TORNADOES AND FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF HIGHWAY 412. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS NEAR THE DRY LINE LOCATED NEAR INTERSTATE 35 IN TEXAS. AS THESE STORMS MOVE EAST THEY WILL ENCOUNTER INCREASINGLY FAVORABLE WIND SHEAR TO PRODUCE ROTATING SUPERCELLS AND THE POTENTIAL FOR TORNADOES...ALONG WITH VERY LARGE HAIL AND DAMAGING WINDS. ANY STORMS THAT MOVE TO THE RIGHT OF THE MEAN WIND FLOW STAND THE BEST CHANCE OF PRODUCING A TORNADO. THESE STORMS WILL EXPAND INTO A LINE WITH EMBEDDED SUPERCELLS AS THEY MOVE EAST INTO FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ELSEWHERE...THUNDERSTORMS WILL CONTINUE NEAR THE UPPER LOW WHICH IS EXPECTED TO MOVE FROM SOUTHWEST OKLAHOMA THROUGH EASTERN OKLAHOMA LATER THIS EVENING. SOME OF THESE STORMS WILL BE IN THE FORM OF LOW-TOPPED SUPERCELLS NEAR THE CORE OF THE UPPER LOW...AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSE A SLIM TORNADO THREAT. IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE HIGHWAY 412. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER MUCH OF THE AREA... PARTICULARLY SOUTH OF INTERSTATE 40 DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS IN THE FORECAST. THE BEST CHANCE FOR SEVERE WEATHER WILL BE WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR SATURDAY NIGHT...IF SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE SYSTEM. ANOTHER FRONT WILL MOVE THROUGH THE AREA TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... CONTINUE TO MONITOR LATER FORECASTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 7, 7:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST BIXBY 35.94N 95.88W
05/07/2008 E60 MPH TULSA OK BROADCAST MEDIA
WALL CLOUD ALSO REPORTED OVER HIGH SCHOOL.
&&
SAALocal storm report, May 7, 7:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 2 N BIXBY 35.97N 95.88W
05/07/2008 TULSA OK BROADCAST MEDIA
TREE DAMAGE NEAR 101ST AND MEMORIAL
&&
SAALocal storm report, May 7, 7:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 2 SW BROKEN ARROW 36.03N 95.82W
05/07/2008 E60 MPH TULSA OK BROADCAST MEDIA
WIND GUSTS AND TREE DAMAGE BEING REPORTED NEAR 111TH AND
GARNETT
&&
SAASpecial weather statement, May 7, 7:25 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAY 7 2008
OKZ049-053-080100-
CHOCTAW OK-PUSHMATAHA OK-
725 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF FALLON...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...SAWYER...FORT
TOWSON...SWINK...MESSER...SOBOL...FALLON...SPEER...APPLE...CORINNE...
RATTAN AND OLETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3414 9558 3442 9504 3425 9503 3423 9505
3422 9512 3416 9513 3415 9514 3399 9514
3391 9546
TIME...MOT...LOC 0025Z 243DEG 66KT 3405 9539Local storm report, May 7, 7:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG BROKEN ARROW 36.05N 95.79W
05/07/2008 TULSA OK BROADCAST MEDIA
POWER POLES BROKEN AND TREE DAMAGE NEAR RHEMA BIBLE
COLLEGE.
&&
SAALocal storm report, May 7, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST PANAMA 35.17N 94.67W
05/07/2008 E60 MPH LE FLORE OK EMERGENCY MNGR
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 59 min |
| May 7, 7:12 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Okmulgee, Rogers, Tulsa, Wagoner | 37 days |
| May 7, 7:25 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| May 7, 7:25 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 65 min |
| May 7, 7:29 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers, Washington | 6 hr |
| May 7, 7:43 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 47 min |
| May 7, 7:51 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 6 hr |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 64 min |
| May 7, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 29 min |
| May 7, 8:28 PM CDT | Tornado Warning | TSA | Sequoyah | 32 min |
| May 7, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Osage | 3 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 32 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Washington | 44 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 8, 9:01 AM CDT | River Flood Warning | TSA | Tulsa | 35 hr |
| May 8, 9:01 AM CDT | River Flood Warning | TSA | Muskogee | 11 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.